# SDR RRXA003756

- Difficulty date: September 27, 2000
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N500MH
- Make and model: Doug DC-8-71F
- Aircraft serial: 45812
- Aircraft time: 81,506 hours, 32,675 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Clip
- Part number: DOUGLAS
- Condition: Corroded
- Location: Str72-73 Xcw +46
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO THE  LWR CLIP L/H CENTER WING THRU ACCESS HOLE 516 THRU MID SPAR ACCESS HOLE 560E AT STA XCW +46 BETWEEN STR 72-73, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  /////CORRECTIVE ACTION///// REMOVED DAMAGE, TREATED AND PRIMED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED PART IAW DC-8 SRM 51-1-20D AND DWG #3642229.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
